# SDR SIMA200724302

- Difficulty date: August 29, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 18,196 hours, 17,998 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Condition: Unknown
- Location: Nlg
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED LANDING GEAR AIR/GROUND FAIL MESSAGE, RETURNED TO DFW.  RESERVICED NOSE LANDING GEAR IAW EMB AMM 32-20-01.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
